# SDR COMA9531215

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Asi
- Part number: 6225353011
- Condition: Defective
- Location: Lt Cockpit
- Part time: 18,355 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS AIR SPEED INDICATOR SHOWS RED FLAG.  REPLACED AIR SPEED INDICATOR.
